If you need an accessible version of this item please contact JSTOR User Support

Banisteria Adr. Juss.

W. R. Anderson
Taxon
Vol. 16, No. 5 (Oct., 1967), pp. 472-474
DOI: 10.2307/1216434
Stable URL: http://www.jstor.org/stable/1216434
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Banisteria Adr. Juss.
Preview not available

Page Thumbnails

  • Thumbnail: Page 
472
    472
  • Thumbnail: Page 
473
    473
  • Thumbnail: Page 
474
    474